It is currently Mon Aug 21, 2017 6:29 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Sun Jul 15, 2012 4:06 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 10, 2012 9:13 pm
Posts: 20
Hi...this is day #5.... Dizzy, headache blurry vision, hung over feeling..... Sub doc.wont see me.til Tiesday.... On 8Mg 2xday... I literally ripped off a 1/3 and used it instead of a whole one.... Is my dose too high?? Beginning to really hate this stuff and feel so.depressed


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 15, 2012 4:50 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
your dose may in fact, be too high.
Id try a half strip in twice a day instead of a whole, for a few days, you'll know by tuesday if you feel better, or you feel like your in w/d.
obviously if you feel like your in w/d you need to go back up.but judging by what you've written, it sounds like you have that 'overmediacted' feeling which would definitely mean its too high.

sorry your having trouble. its FINE to vent about it.
this transition is not easy, and I dont think its soposed to be. if you think about everything we (I) put our bodies thru BEFORE suboxone therapy, who would think it would be easy, right???

Hang in there
your doing the right thing :wink:

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 15, 2012 6:36 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat May 01, 2010 3:46 pm
Posts: 461
Location: South Florida
Could very well be too high, I agree with amber.

Are you comfortable sharing how much/what kind your drug of choice was?

Also once daily dosing can be a great thing if your goal is treatment of addiction and not pain.

Don't give up :) you will get where u need to be

-gb


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Jul 15, 2012 7:59 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 10, 2012 9:13 pm
Posts: 20
Thanx Amber once again for ur help ... I couldnt do this without your help and this forum full of.amazing and very.brave.individuals


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 15, 2012 8:09 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 10, 2012 9:13 pm
Posts: 20
Hi gb... I dont mind at all... My doc was percocet 5/325Mg I was up to 18 tablets at one point daily. Ive been an addict for.well over.12 yrs.... Ive.cut.down before to 6.per day but never stayed there. Im in pain all
The time due to endometriosis.... Im very excited to be off tjis crap amd tomorrow will be day #6.... But I am growing weary of tje subs .....they make me feel like crap...I cut them down a bit but.still I have blurry vision,headaches, and qeasy...any suggestions


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 15, 2012 8:24 pm 
Offline
Average Poster
Average Poster

Joined: Fri Jul 13, 2012 7:55 pm
Posts: 9
Hi Asia, I'm new too so I don't have any advice on dosing but I wanted to let you know I'm here rooting for you! I'm feeling my own kind of crappy too but isn't it a little amazing not to be on our doc? I still can't believe it. :D Hang in there and let us know. I'll be watching for you.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 15, 2012 9:49 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
asiablue,,,,,,,,,
if your feeling that crappy bout it, you could just stop taking it for 24 hours (if possible, w/your pain)
and wait til you feel a TINY w/d coming on, then dose the 4mg, in morning and night like discussed.
that SHOULD help.
or just cutting your dose to 4mg, maybe even 2mg, to 'figure out' where you need to be.

yep 12 yrs of damage, theres no 'easy way'out!! I had almost 10 years with oxy/diluad/morphine/methadone so I get it!!!!!

and you can do this!!!! :wink: :wink: :wink:

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jul 19, 2012 11:09 am 
Offline
Average Poster
Average Poster

Joined: Wed Jul 18, 2012 10:23 am
Posts: 5
Wow, yeah ... I don't wanna sound like a doctor but that dose seems WAY high for a 18 percocet a day habit. That's only 90mg of oxy ... In my not-inconsiderable experience I think that 4mg/day for every 80mg of oxy you were taking is around the proper ratio, maybe a little higher for days 2-4, but after that, it should be easy (and preferable) to drop the dose to this 'ratio'

THis is assuming your taking it 'right' which means holding the strip/tablet and spit mixture in your mouth for at least 15-20 minutes each time.

I would seriously consider dropping your dose to 2 x 2mg per day, and see how you feel. Doing too much bupe is really not pleasant ... that's a big reason why you can get at take-home for the stuff for addiction treatment from a regular doctor ;)


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jul 19, 2012 12:07 pm 
Offline
Super Poster
Super Poster

Joined: Thu Jun 28, 2012 12:08 pm
Posts: 111
Hi Asia! I think your dose is too high too. I'm new to suboxone, but I've done a lot of research on it and I've talked to a lot of people who have been on it or are on it now. I just started on July 2nd, but I had headaches, nausea, and felt high or dizzy/lightheaded for a few days. I personally don't feel that I was taking enough of the sub, I was trying to hard to take as little as possible. On day 5, where you're at now, I took a little more and by that evening, I was feeling better. I think everyone of us is different and of course we all have to figure out or dose of sub. I hate it that you're feeling this way about the med because I know you were so scared to start it! (so was I!) Maybe try taking a little less, cutting a strip in half and only taking half at a time? If you don't start feeling better or you start feeling worse, you can always up it!

Good luck, and keep us posted!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group